# SDR SIMA20120228016

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,926 hours, 27,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE WIRE FOR FLASHLIGHT CHARGER ON RIGHT LAV WALL HAS 1 BROKEN PIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REPLACED SPLICE CONNECTOR FOR FLASHLIGHT CHARGER ON RIGHT LAV WALL IAW EMB-145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
